Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 242, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 19, 2019, 5:52 PM EDT for Telfair County, Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2019, 5:52 PM EDT (21:52 UTC)
- Expired
- Jul 19, 2019, 6:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Telfair County, GA
The radar
The Robins AFB radar (KJGX), 102 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:05 PM EDT | TSTM WND DMG | 3 Nne Workmore, GA | AT LEAST ONE TREE DOWN OFF OF OLD PRISON CAMP RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2086 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
140
WUUS52 KFFC 192152
SVRFFC
GAC271-192230-
/O.NEW.KFFC.SV.W.0242.190719T2152Z-190719T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
552 PM EDT Fri Jul 19 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Telfair County in central Georgia...
* Until 630 PM EDT.
* At 551 PM EDT, a severe thunderstorm was located near Horse Creek
Wma, or 14 miles south of McRae, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jacksonville, China Hill, Horse Creek Wma and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3178 8303 3181 8309 3181 8314 3182 8313
3184 8317 3186 8318 3205 8285 3191 8268
3186 8276 3185 8279 3184 8279 3182 8284
3178 8286 3178 8289 3179 8290 3178 8292
3179 8298 3178 8299
TIME...MOT...LOC 2151Z 220DEG 1KT 3187 8288
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:21 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jul 19, 3:21 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 321 PM EDT Fri Jul 19 2019 .SHORT TERM /Tonight through Saturday Night/... A broad 500 mb trough is in place across the far eastern CONUS to begin the short term period, with high pressure ridging approaching from the west. A weakness between the approaching ridge and the trough to the east will remain in place across the forecast area today and Saturday. At the surface, a weak surface trough remains across central Georgia. Plenty of energy is in place in this area of weakness, which will allow for better convective development during the peak heating hours each afternoon. As a result, high-end chance to likely PoPs are anticipated through the remainder of this afternoon and on Saturday. The atmosphere will remain very moist and unstable through the period. Precipitable water values will exceed 2 inches throughout the rest of the day today and tomorrow. Boundary layer winds will also be light, at 10-15 kts. As a result, heavy rain is expected with any thunderstorms that occur. While widespread flooding concerns are not anticipated, localized flooding is possible in the event that slow-moving storms remain over a location for a prolonged period of time, or multiple storms train over a common location. Convection is expected diminish in coverage with the loss of diurnal heating, but deep moisture over the area could allow for some showers and thunderstorms to remain well into the night tonight and tomorrow night. Good instability is in place this afternoon, with MLCAPE values of 2000-2500 J/kg, along with SBCAPE of 3000-4000 J/kg, and similar values expected once again tomorrow. The combination of this potential energy and the mid-level shear axis will allow for scattered to numerous thunderstorms during the remainder of the afternoon today, and Saturday afternoon, as well. It is possible that a several storms each today and tomorrow could become strong, producing gusty winds, frequent lightning, and heavy rainfall. An isolated severe thunderstorm cannot be ruled out, as well, with damaging wind gusts being the primary hazard. Temperatures will be near to just above climatological averages, in the mid 90s in east-central Georgia and in the upper 80s and low 90s elsewhere across the forecast area. With dewpoints in the low to mid 70s and humid conditions, heat indices could reach into the low 100s in locations in central Georgia this afternoon and Saturday afternoon. However, increased cloud cover and high-end chance to low- end likely PoPs throughout the area will inhibit heat index values, ultimately preventing them from reaching Heat Advisory criteria. King LONG TERM /Sunday through Friday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... Main concerns in long term period are chances for diurnal convection and likelihood that front will actually move through CWA middle of next week. Pattern at start of period still dominated by large, E-W oriented upper ridge centered along 35 deg N latitude, extending across entire CONUS and into western Atlantic. Underneath this ridge, there is an easterly wave moving very little over the middle Gulf coast and lower MS valley states. Medium range model guidance keeping most of the deep moisture with this easterly wave and weakness in the upper ridge over AL/MS Sun and Mon. Meanwhile, models also indicating shortwave over upper midwest Sun digging SE into the OH valley by late Mon and carving out a nice upper trough over the eastern CONUS by 00Z Wed then slowly fill the trough thru the rest of the week. Some disagreement seen in guidance on exactly how deep this trough becomes and how far any drier air could push into the state behind front. 00Z GFS more aggressive while 00Z EC keeps front a bit weaker and keeps it stationary further north over middle GA. 00Z CMC in between the two but closer to the EC. Model blend PoPs look good. Convective ingredients do not appear to be excessive during the long term period. Will be a touch more vertical wind shear starting early next week as 20-30kt H5 flow from upper trough moves in. With coverage of afternoon/evening convection increasing this weekend with the increased moisture pooling ahead of front, temps will be a bit cooler than recently. SNELSON && AVIATION... 18Z Update... Numerous SHRA/TSRA is ongoing across the western portion of the forecast area and is building east towards the metro area. Thunderstorms are most likely over the metro sites between 18-20Z, with a TEMPO group in place thereafter before storms diminish around 00Z. A BKN ceilings are developing at 035-050 and will remain in place into the evening hours. There is a possibility for some MVFR visibility restrictions between 10-12Z where patchy fog occurs, most likely across CSG/MCN. Winds will remain W through the TAF period at 3-7 kts, with the exception of variable gusts associated with TSRA. //ATL Confidence...18Z Update... Low confidence on early morning visibility restrictions. Medium confidence on timing of convection. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 72 92 / 30 40 30 30 Atlanta 74 90 73 89 / 40 50 30 40 Blairsville 67 85 67 83 / 30 50 40 60 Cartersville 72 91 71 90 / 30 60 40 50 Columbus 74 90 73 92 / 40 60 30 40 Gainesville 72 89 72 89 / 30 50 30 40 Macon 73 93 73 94 / 30 40 20 30 Rome 72 92 72 91 / 30 60 40 50 Peachtree City 72 90 72 91 / 40 50 30 40 Vidalia 73 95 75 96 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....BDL AVIATION...King
Hazardous weather outlook, Jul 19, 4:41 AM EDT, 13 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 441 AM EDT Fri Jul 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 441 AM EDT Fri Jul 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered thunderstorms are expected this afternoon and evening. A few storms could be strong with gusty winds, frequent lightning and heavy rain. While most storms will not be severe, one or two could briefly reach severe thresholds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered afternoon and evening thunderstorms are expected through at least Tuesday, with some decrease in chances possible over north Georgia Wednesday and Thursday. Any storms will again have the potential for strong gusty winds, frequent lightning and very heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 19, 5:30 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
530 PM EDT Fri Jul 19 2019
GAZ006-008-015-192200-
Union GA-Lumpkin GA-Fannin GA-
530 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UNION...NORTHERN LUMPKIN
AND EASTERN FANNIN COUNTIES UNTIL 600 PM EDT...
At 529 PM EDT...a strong thunderstorm was near Woods Hole Shelter, or
9 miles south of Blairsville...moving southwest at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Suches, Dial, Owltown, Margret, Vogel State Park, Woods Hole Shelter,
Blood Mountain Shelter, Gaddistown and Gooch Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3490 8400 3477 8385 3457 8400 3476 8424
TIME...MOT...LOC 2129Z 044DEG 7KT 3475 8402
WIND...40MPHLocal storm report, Jul 19, 5:42 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 2 ENE LAKEWOOD 32.59N 83.71W
07/19/2019 HOUSTON GA 911 CALL CENTER
A FEW TREES DOWN NEAR THE INTERSECTION OF LOXLEY DRIVE
AND PENNY LANE
&&
EVENT NUMBER FFC1900580
KMMSpecial weather statement, Jul 19, 5:45 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Fri Jul 19 2019
GAZ072-082-192215-
Bibb GA-Jones GA-
545 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR BIBB AND SOUTHEASTERN JONES
COUNTIES UNTIL 615 PM EDT...
At 544 PM EDT...a strong thunderstorm was over Greenberry Crossroads,
or near Gray. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Macon, Gray, Payne, Payne City, Cross Keys, Wesleyan, Postell, James,
Mountain Springs, Griswoldville, Greenberry Crossroads and Clinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3279 8371 3288 8373 3302 8356 3307 8341
3297 8347 3292 8337 3282 8356
TIME...MOT...LOC 2144Z 220DEG 1KT 3296 8346
WIND...40MPHSpecial weather statement, Jul 19, 5:46 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Fri Jul 19 2019
GAZ050-051-061-192215-
Taliaferro GA-Hancock GA-Greene GA-
546 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...
NORTHERN HANCOCK AND EASTERN GREENE COUNTIES UNTIL 615 PM EDT...
At 546 PM EDT...a strong thunderstorm was over Robinson, or near
Crawfordville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Crawfordville, Union Point, White Plains, Siloam, Sharon, Robinson,
Lyneville, Alexander Stephens Park and Daniel Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3355 8278 3340 8299 3352 8315 3370 8302
3369 8300
TIME...MOT...LOC 2146Z 220DEG 1KT 3355 8299
WIND...40MPHSpecial weather statement, Jul 19, 5:48 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
548 PM EDT Fri Jul 19 2019
GAZ027-036>038-049-050-192245-
Madison GA-Morgan GA-Oglethorpe GA-Clarke GA-Greene GA-Oconee GA-
548 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...NORTHERN
MORGAN...NORTHWESTERN OGLETHORPE...CLARKE...NORTHWESTERN GREENE AND
OCONEE COUNTIES UNTIL 645 PM EDT...
At 546 PM EDT...a line of showers and thunderstorms extended from
Comer to near Apalachee, moving northeast at 5 mph.
HAZARD...Heavy rain.
IMPACT...Although the heavy rain is beginning to diminish, earlier
rainfall, up to two and a half inches, will continue to
cause some street flooding, especially in poor drainage
areas, as well as rising water on creeks and streams.
Some locations in the path of these storms include
Watkinsville, Athens, Winterville, Crawford, North High Shoals,
Colbert, Bostwick, Arnoldsville, Bishop, Hull, Athens-Clarke County,
Whitehall, Diamond Hill, Smithonia, Beechwood Hills, Wrayswood,
Hutchings, Barnett Shoals, Barretts Mill and Dunlap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3395 8309 3385 8314 3367 8333 3368 8347
3378 8352 3395 8345 3407 8333 3407 8315
TIME...MOT...LOC 2146Z 230DEG 6KT 3406 8315 3371 8346Special weather statement, Jul 19, 5:49 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
549 PM EDT Fri Jul 19 2019
GAZ110-192215-
Telfair GA-
549 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELFAIR COUNTY UNTIL
615 PM EDT...
At 549 PM EDT...a strong thunderstorm was near Horse Creek Wma, or 14
miles south of McRae. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lumber City, Jacksonville and Horse Creek Wma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3178 8303 3200 8272 3196 8269 3192 8265
3192 8268 3190 8269 3190 8270 3186 8276
3185 8279 3184 8278 3181 8282 3182 8284
3178 8286 3178 8289 3179 8290 3178 8292
3179 8298 3178 8299
TIME...MOT...LOC 2149Z 220DEG 1KT 3186 8285
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:17 PM EDT | Special Weather Statement | FFC | Toombs | 43 min |
| Jul 19, 12:09 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 36 min |
| Jul 19, 12:23 PM EDT | Special Weather Statement | FFC | Chattooga | 22 min |
| Jul 19, 12:39 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Douglas, Heard | 36 min |
| Jul 19, 1:07 PM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Jul 19, 1:11 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 49 min |
| Jul 19, 1:16 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 44 min |
| Jul 19, 1:47 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb, Douglas, Fulton, Paulding | 43 min |
| Jul 19, 1:53 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more | 37 min |
| Jul 19, 2:06 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson, Washington | 24 min |
| Jul 19, 2:25 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Jul 19, 2:28 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jul 19, 2:30 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Talbot | 45 min |
| Jul 19, 2:51 PM EDT | Special Weather Statement | FFC | Talbot | 24 min |
| Jul 19, 3:02 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jul 19, 3:05 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 25 min |
| Jul 19, 3:10 PM EDT | Special Weather Statement | FFC | Emanuel | 50 min |
| Jul 19, 3:11 PM EDT | Special Weather Statement | FFC | Fulton | 64 min |
| Jul 19, 3:14 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 31 min |
| Jul 19, 3:17 PM EDT | Special Weather Statement | FFC | Muscogee | 58 min |
| Jul 19, 3:20 PM EDT | Special Weather Statement | FFC | Chattahoochee | 55 min |
| Jul 19, 3:22 PM EDT | Special Weather Statement | FFC | Montgomery | 38 min |
| Jul 19, 3:23 PM EDT | Special Weather Statement | FFC | Gordon | 52 min |
| Jul 19, 3:29 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 46 min |
| Jul 19, 3:30 PM EDT | Special Weather Statement | FFC | Pickens | 45 min |
| Jul 19, 3:39 PM EDT | Special Weather Statement | FFC | Taylor | 36 min |
| Jul 19, 3:41 PM EDT | Special Weather Statement | FFC | Crawford, Macon, Marion, Monroe, Peach, Schley and 1 more | 34 min |
| Jul 19, 3:44 PM EDT | Special Weather Statement | FFC | Rockdale | 46 min |
| Jul 19, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Peach, Twiggs | 44 min |
| Jul 19, 3:55 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 5 hr |
| Jul 19, 3:58 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| Jul 19, 3:59 PM EDT | Special Weather Statement | FFC | Treutlen | 46 min |
| Jul 19, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 44 min |
| Jul 19, 4:07 PM EDT | Special Weather Statement | FFC | Macon | 38 min |
| Jul 19, 4:17 PM EDT | Special Weather Statement | FFC | Rockdale | 58 min |
| Jul 19, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 42 min |
| Jul 19, 4:24 PM EDT | Special Weather Statement | FFC | Dawson | 66 min |
| Jul 19, 4:27 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Peach | 33 min |
| Jul 19, 4:29 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jul 19, 4:31 PM EDT | Special Weather Statement | FFC | Morgan, Oconee | 29 min |
| Jul 19, 4:32 PM EDT | Special Weather Statement | FFC | Hancock | 28 min |
| Jul 19, 4:39 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Jul 19, 4:44 PM EDT | Special Weather Statement | FFC | Crisp | 46 min |
| Jul 19, 4:46 PM EDT | Special Weather Statement | FFC | Wilcox | 44 min |
| Jul 19, 4:47 PM EDT | Special Weather Statement | FFC | Jones | 13 min |
| Jul 19, 4:55 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 65 min |
| Jul 19, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 49 min |
| Jul 19, 4:58 PM EDT | Special Weather Statement | FFC | Houston, Macon, Peach, Twiggs | 47 min |
| Jul 19, 5:01 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 44 min |
| Jul 19, 5:03 PM EDT | Special Weather Statement | FFC | Hancock | 27 min |
| Jul 19, 5:18 PM EDT | Special Weather Statement | FFC | Towns | 42 min |
| Jul 19, 5:24 PM EDT | Special Weather Statement | FFC | Telfair | 36 min |
| Jul 19, 5:26 PM EDT | Special Weather Statement | FFC | Baldwin | 34 min |
| Jul 19, 5:30 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Jul 19, 5:45 PM EDT | Special Weather Statement | FFC | Bibb | 30 min |
| Jul 19, 5:46 PM EDT | Special Weather Statement | FFC | Taliaferro | 29 min |
| Jul 19, 5:48 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 57 min |
| Jul 19, 5:49 PM EDT | Special Weather Statement | FFC | Telfair | 26 min |
| Jul 19, 5:53 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 37 min |
| Jul 19, 5:58 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Jul 19, 6:04 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 26 min |
| Jul 19, 6:09 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Jul 19, 6:13 PM EDT | Special Weather Statement | FFC | Dodge | 17 min |
| Jul 19, 6:29 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Laurens, Montgomery, Telfair, Toombs and 3 more | 46 min |
| Jul 19, 6:42 PM EDT | Special Weather Statement | FFC | Fannin | 63 min |
| Jul 19, 7:03 PM EDT | Special Weather Statement | FFC | Emanuel | 12 min |
| Jul 19, 7:15 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Johnson, Laurens, Treutlen | 60 min |
| Jul 19, 7:24 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.